# SDR AALA202308246465

- Difficulty date: June 13, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5288023700301
- Condition: Excess Play
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE HAS EXCESSIVE PLAY. REPLACED HINGE PER CMM 52-81-18.
